# SDR SIMA3881161

- Difficulty date: April 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10225N1W00
- Part serial: 460A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST RIGHT TORQUE INDICATION ON TAKEOFF/ ABORTED TAKEOFF NOTIFICATION WAS VIA TELLISIS FROM FLT CREW- C/A RIA RT TORQUE INDICATOR WITH SERVICEABLE TORQUE INDICATOR.  OPS CHECK GOOD IAW MFG AMM.
